A procedure for selecting a subset of size $m$ containing the $l$ best of $k$ independent normal populations, with applications to simulation

A procedure for selecting a subset of size $m$ containing the $l$ best of $k$ independent normal populations, with applications to simulation
Lloyd W. Koenig and Averill M. Law, 1985

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{Koenig+Law:1985,
  author =       "Koenig, Lloyd W. and Law, Averill M.",
  title =        "A procedure for selecting a subset of size $m$ containing the $l$ best of $k$ independent normal populations, with applications to simulation",
  journal =      "Communications in statistics. Simulation and computation",
  year =         "1985",
  volume =    "14",
  number =    "3",
  pages =     "719--734",
  url = "http://www.cs.utexas.edu/~shivaram",
  bib2html_rescat = "Bandits",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33